MathSciNet Relay Station
MathSciNet bibliographic data
MR285599 20.27
Gorenstein, Daniel; Harada, Koichiro On finite groups with Sylow $2$-subgroups of type $\hat A$ $\sb{n},\,n=8,\,9,\,10,$ and $11$. J. Algebra 19 1971 185–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement